MAUDE Adverse Event Report: CORDIS CORPORATION POWERFLEX P3 F5 12X4 80; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CORDIS CORPORATION POWERFLEX P3 F5 12X4 80; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 4202040S
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the balloon of a 12mm x 4cm 80cm powerflex p3.035 percutaneous transluminal angioplasty (pta) balloon catheter was unable to be inflated and a leak was observed at the distal balloon tip.There was no reported injury to the patient.Additional information was requested but is unavailable, and the device will not be returned for evaluation.
 
Event or Problem Description
As reported, the balloon of a 12mm x 4cm 80cm powerflex p3.035 percutaneous transluminal angioplasty (pta) balloon catheter was unable to be inflated and a leak was observed at the distal balloon tip.There was no reported injury to the patient.Additional information was requested but is unavailable, and the device was discarded and will not be returned for evaluation.
 
Additional Manufacturer Narrative
After further review of additional information: complaint conclusion: as reported, the balloon of a 12mm x 4cm 80cm powerflex p3.035 percutaneous transluminal angioplasty (pta) balloon catheter was unable to be inflated and a leak was observed at the distal balloon tip.There was no reported injury to the patient.Additional information was requested but is unavailable.The device was not returned for evaluation.A product history record (phr) review of lot: 82227796 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿balloon leakage: during positive pressure¿ was not confirmed as the device was not returned for analysis.The exact cause could not be determined.Vessel characteristics, although unknown, may have contributed to the reported event.However, with the limited amount of information provided regarding lesion characteristics and without the return of the device for analysis, it is difficult to draw a clinical conclusion between the device and the event reported.According to the instructions for use, which is not intended as a mitigation of risk, ¿if resistance is met during manipulation, determine the cause of the resistance before proceeding.Balloon pressure should not exceed the rated burst pressure.The rated burst pressure is based on the results of in vitro testing.At least 99.9% of the balloons (with a 95% confidence), will not burst at or below their rated burst pressure.Use of a pressure monitoring device is recommended to prevent over pressurization.Use only the recommended balloon inflation medium.Never use air or any gaseous medium to inflate the balloon.¿ neither the phr review nor the product analysis suggests that the event experienced by the customer could be related to the manufacturing process.Therefore, no corrective or preventive action will be taken at this time.

Brand Name
POWERFLEX P3 F5 12X4 80
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
14201 nw 60 avenue
miami lakes, FL 33014
7863138372
MDR Report Key14073100
Report Number9616099-2022-05533
Device Sequence Number5938608
Product Code LIT
UDI-Device Identifier20705032003961
UDI-Public(01)20705032003961(17)240731(10)82227796
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K032737
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model Number4202040S
Device Catalogue Number4202040S
Device Lot Number82227796
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2022
Supplement Date Received by Manufacturer04/22/2022
Initial Report FDA Received Date04/11/2022
Supplement Report FDA Received Date05/03/2022
Date Device Manufactured08/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Patient SexUnknown